Couldn't find what you looking for?

TRY OUR SEARCH!

For the past two days after i wipe my slef I have a bloody discharge. My period just ended a week ago. and I have been taking yasmin for nine months. Am I Pregnant????????

Loading...

hi, i have been having the same problem, i was on yasmin for 9months when the spotting started. the doctor told me that it was a common problem with yasmin and that i just had to change the pill, problem is that im on my second month of a different pill and the spotting occurred again,not as heavy though.
did you find out any more about it or did you get any answers?
Im studying abroad at the moment so its difficult to find a gynacologist.
Reply

Loading...

i have been having the same issue i was taking yasmin and i constantly had this annoying discharge obviously the birth control was working because it was gross having intercourse with such discharge, so i quit taking yasmin and am now taking ortha evra the patch, ive only been on it for about a month now but the whole time ive been on it ive had this bloody discharge...i dont know if this is somethign to worry about or it just has the same issues as yasmin.what does bloody discharge mean anyway? i coulnt be pregnant could i?
Reply

Loading...